# SDR DALA13033099247

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Frame
- Condition: Corroded
- Location: Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRS VIEWED THROUGH LT LIGHTNING HOLE AT NR 11 STEP.  FRAME WEB CORRODED TASK 52-043-03.  R & R WEB IAW SRM 51-30-02.
